Previous |  Up |  Next


[1] COCKAYNE E. J., HEDETNIEMI S. T.: Towards a theory of domination in graphs. Networks 7, 1977, 247-261. MR 0483788
[2] COCKAYNE E. J.: Domination of undirected graphs - a survey. In: Theory and Applications of Graphs, ed. Y. Alavi and D. R. Lick. Springer Verlag Berlin-Heidelberg-New York 1978, 141-147. MR 0499485 | Zbl 0384.05052
[3] JAEGER F., PAYAN C.: Relations du type Nordhaus-Gaddum pour le nombre ďabsorption ďun graphe simple. C. R. Acad. Sci. Paris 1972, 728-730. MR 0294161
Partner of
EuDML logo